Alert archive / Iowa / Heat Advisories in 2021

Heat Advisory 8, NWS Des Moines, IA

August 26, 202122 counties in Iowa

NWS Des Moines, IA issued this heat advisory at Aug 26, 2021, 3:30 AM CDT for 22 counties in Iowa. It took effect at Aug 26, 2021, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2021, 3:30 AM CDT (08:30 UTC)
In effect from
Aug 26, 2021, 12:00 PM CDT
Expired
Aug 26, 2021, 8:00 PM CDT
In force
8 hr
Issued by
NWS Des Moines, IA
All 22 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Cass County, IA, Clarke County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Guthrie County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Monroe County, IA, Polk County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 64 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1609 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

720 
WWUS73 KDMX 260830
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
330 AM CDT Thu Aug 26 2021

IAZ057>060-070>075-081>086-092>097-261630-
/O.NEW.KDMX.HT.Y.0008.210826T1700Z-210827T0100Z/
Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
Including the cities of Audubon, Exira, Guthrie Center, Panora, 
Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, 
Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, 
Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, 
Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, 
Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, 
Allerton, Humeston, Centerville, and Bloomfield
330 AM CDT Thu Aug 26 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

* WHAT...Heat index values up to 105 expected.

* WHERE...southern Iowa.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
4 follow-up statements
415 
WWUS73 KDMX 261439
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
939 AM CDT Thu Aug 26 2021

IAZ057>060-070>075-081>086-092>097-262245-
/O.CON.KDMX.HT.Y.0008.210826T1700Z-210827T0100Z/
Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
Including the cities of Audubon, Exira, Guthrie Center, Panora, 
Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, 
Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, 
Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, 
Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, 
Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, 
Allerton, Humeston, Centerville, and Bloomfield
939 AM CDT Thu Aug 26 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 105 expected.

* WHERE...Parts of southern Iowa mainly south of Interstate 80.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
199 
WWUS73 KDMX 261731
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1231 PM CDT Thu Aug 26 2021

IAZ057>060-072>075-261845-
/O.CAN.KDMX.HT.Y.0008.000000T0000Z-210827T0100Z/
Audubon-Guthrie-Dallas-Polk-Madison-Warren-Marion-Mahaska-
Including the cities of Audubon, Exira, Guthrie Center, Panora, 
Bayard, Casey, Perry, Waukee, Adel, Des Moines, Winterset, 
Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, 
and Oskaloosa
1231 PM CDT Thu Aug 26 2021

...HEAT ADVISORY IS CANCELLED...

Morning storms and associated outflow will keep temperatures lower
than previously expected today, therefore, the heat advisory has
been cancelled.

$$

IAZ070-071-081>086-092>097-270100-
/O.CON.KDMX.HT.Y.0008.000000T0000Z-210827T0100Z/
Cass-Adair-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-
Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, 
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
1231 PM CDT Thu Aug 26 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 103.

* WHERE...Parts of southern Iowa.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
380 
WWUS73 KDMX 262104
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
404 PM CDT Thu Aug 26 2021

IAZ070-071-081>086-092>097-270100-
/O.CON.KDMX.HT.Y.0008.000000T0000Z-210827T0100Z/
Cass-Adair-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-
Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, 
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
404 PM CDT Thu Aug 26 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 105.

* WHERE...Parts of south central Iowa.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
377 
WWUS73 KDMX 270051
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
751 PM CDT Thu Aug 26 2021

IAZ070-071-081>086-092>097-270200-
/O.EXP.KDMX.HT.Y.0008.000000T0000Z-210827T0100Z/
Cass-Adair-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-
Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, 
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
751 PM CDT Thu Aug 26 2021

...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Temperatures and heat indices have cooled below 100 degrees,
therefore the Heat Advisory will expire. 

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

AB/KP

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this heat advisory went out at Aug 26, 12:07 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 26, 12:07 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1207 AM CDT Thu Aug 26 2021

.DISCUSSION.../Tonight through Wednesday/
Issued at 303 PM CDT Wed Aug 25 2021

Key Messages:
- Low confidence in POPs through Thursday
- Low confidence in Severe Wx Potential Thursday
- Active Weather Likely to Continue Through Weekend

Tonight Through Friday Morning:

The multiple rounds of convection over the past 24 hours have left a
myriad of outflow boundaries across the region, and there is another
synoptic scale front further northwest into portions of Minnesota
and the eastern Dakotas. By 16z early this afternoon most of the
rain shower and thunderstorm activity had ended. Subtle H5 height
rises have been ongoing as the mid to upper-level high pressure
pushes a bit northward. This will also aid in clearing out skies
through this afternoon. For now, this is expected to stall the
boundary to the north of the forecast area. While there are several
outflows sitting across the forecast area, satellite trends over the
past few hours to do not show much in the way of new cumulus,
suggesting that any convergence from these outflows is hitting the
cap. While some boundary layer destabilization will be likely this
afternoon with clear skies, MLCIN values appear to be near 100 J/kg.
In addition, low-level flow will remain relatively weak through this
evening. This will greatly limit rain shower chances this afternoon
through evening. Attention turns to a pair of short-waves currently
present over the Northern Plains into parts of southern Canada.
Various GOES-16 imagery products show this enhanced flow through
these short-waves, attempting to ride along the backside of the
ridge moving up from the south. Some convection has emanated from
these waves in Dakotas this morning. As these short-waves propagate
across the northern Plains this afternoon and evening, they will
eventually attempt to congeal and generate a stronger PV anomaly,
though there still appears to be two distinct areas of stronger
cyclonic vorticity. Model consensus remains very poor. 12z GFS has
remained much faster with the first wave, attempting to move through
Minnesota after 00z, and pushing the boundary into northern Iowa by
06z. The NAM and RAP have been much slower, waiting to push this
into northern Iowa until around 11z. In the CAM world, it is not
much better. 12z NSSL-WRF attempts to initiate convection around the
11z time frame, but never fully materializes until the second area
of enhanced vorticity comes through and pushes the boundary even
further south. Meanwhile, the HRRR initiates convection in Minnesota
with the first wave, but pushes this into southwest Wisconsin, and
does not bring convection into Iowa until after 15z coming from
northeastern Nebraska. The FV3-SAR and HiRes-ARW, have some
initiation, but struggle to maintain anything organized through the
late morning. These latter CAMs have a more organized system
developing ahead of the boundary after peak heating, where boundary
layer destabilization will likely occur. For the overnight hours
into Thursday morning, will focus higher POPs along the IA-MN state
line close to the boundary, where at least some weak shower activity
should get going. For the rest of the forecast area, will limit POPs
to chance and slight chance only, given the uncertainty with how the
forcing will play out. Should convection overnight through Thursday
morning occur, there is some potential for elevated severe storms.
RAP and NAM soundings across much of Iowa have forecast lapse rates
over 8.0 C/km. If the initiating boundary does not jump far ahead of
the short-wave, increased mid-level level flow could send 2-8km
shear values to near 50 kts, with MUCAPE above 2000 J/kg. This could
support a severe hail threat, and some potential for damaging winds
(especially if strong MCS with a healthy cold pool develops).
However, this is conditional on convection being able to develop in
the first place, and this remains very uncertain. The threat for
convection and severe weather Thursday afternoon also remains
conditional. While confidence is a tad bit higher for afternoon or
early evening initiation, the current outflow boundaries and any new
outflow boundaries that may develop from overnight activity could
drastically change the mesoscale environment. If there is not much
in the way of cloud cover debris, boundary layer destabilization
should be expected, steepening low-level lapse rates to nearly 8.0
C/km, and MLCAPE values up to 2000 J/kg. Mid-level lapse rates will
also likely remain steep into the afternoon. The question is will
there be enough mixing to erode any surface or mixed-layer cap that
may be in place? It is possible that MLCIN values could be as high
as -150 J/kg in the morning leading into the afternoon. Even if the
synoptic boundary drops south, there will still be a lot of work
left to be done. If the scenario plays out where parcels can be
surface based or very near the surface within the boundary layer,
the surface low moving out of Colorado should enhance southerly low-
level flow enough to increase deep layer shear values with the jet
streak above, with 0-6km bulk shear in the range of 30-40 kts. Along
the main synoptic boundary, or perhaps along some kind of remnant
outflow boundary, a few discrete cells may able to develop by mid-
afternoon. However, the orientation of the deep shear vectors to the
initiation boundary is unknown at this time. If discrete supercells
do develop, or strong multicells, large hail, damaging winds, and
even a tornado is possible. If there were to be a tornado threat,
this would like have to be closer to the boundary to ensure strong
enough storm-relative inflow. If the cap erodes but the deep layer
shear vectors are more parallel to the initiating boundary,
multicells may quickly grow upscale into an MCS of some kind. The
thermodynamic environment would still be able to support a damaging
wind threat, and may produce some severe hail. Quick upscale growth
would likely limit any tornado threat. If MLCIN remains too strong,
the short-wave may be able to still provide enough convergence above
800mb to generate some elevated convection. As mentioned before,
steep mid-level lapse rates could continue to support storms with
severe hail, and precipitation loading could lead to elevated storms
posing a damaging wind threat. With anything elevated, the tornado
threat would be very low. Overall, a very complex picture for
convection and severe weather Thursday Morning through Thursday
evening. If showers and thunderstorms develop Thursday Morning and
again on Thursday afternoon, be prepared for changing conditions
that could lead to stronger storms. It is possible the critical
details may not be well understood until radar and satellite trends
can be analyzed thoroughly after initial convection develops.
Heading into Friday morning, the surface low pressure begins to exit
Colorado, and will start to push the boundary back north. If there
is not already convection ongoing from Thursday Night, isentropic
ascent should be able to force more shower activity into Friday.

Extended:

With a warm humid airmass in place Friday and through the weekend,
more rain shower and thunderstorm activity will be possible.
Dependent on what happens Thursday Night into Friday morning, there
may enough storm modification to the environment to support a few
severe storms again on Friday. Currently though, with the boundary
being forecast northward into the Minnesota, the severe threat
appears low for Iowa. This is highlighted by the SPC SWODY3 marginal
risk in southern Minnesota. With the boundary being pushed further
north, warmer temperatures will filter back into Iowa. This may send
heat index values into the 100s again, especially for southern Iowa.
Beyond the weekend, more short-wave perturbations are forecast to
eject from the Pacific Northwest and attempt to deamplify the ridge
and upper-level high across the southern CONUS. With the active flow
across the upper Midwest, expect more rounds of rain showers and
thunderstorms through the middle of next week. While it cannot be
determined at this time, a day with stronger to severe storms cannot
be completely ruled out. This may be able to alleviate drought
issues in northern portions of the forecast area.

Hydrology:

Heavy rainfall is possible with storms. North of Hwy. 30, a
widespread 1-2 inches is possible thorugh Thursday evening, with
locally higher amounts possible. More problems would arise if storms
train along either the synoptic boundary, especially if deep layer
shear vectors are parallel to the initiating boundary. This is all
conditional on robust convection developing. WPC has placed northern
portions of the forecast area in a slight risk for excessive
rainfall. In discussion with other NWS offices, have held off on
Flash Flood Watch issuance at this time because the flooding threat
would be very localized. With the uncertainty in storm occurrence
and tracking of any MCS, it is hard to pinpoint the greatest Flash
Flood Threat area with a watch at this time. In addition, rivers and
streams may rise with heavy rainfall. As the convection evolves, the
flooding threats will be better known.

&&

.AVIATION.../For the 06Z TAFS through 06Z Thursday night/
Issued at 1204 AM CDT Thu Aug 26 2021

The initial and secondary concern will be fog development for a
brief period early this morning central and southeast, which
should dissipate shortly after sunrise. Later into Thursday and
Thursday Night, the focus turns toward convective trends, which
will be the primary concern. Confidence in the timing and location
details are still low, but trends are suggesting a significant
thunderstorm complex will affect parts of Iowa during the
afternoon and/or evening hours. The current TAFs highlight periods
of VFR VCTS at favored times and locations for this lead time,
but more significant degradations are quite possible but won't be
highlighted until trends become more clear.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...Krull
AVIATION...Small
Hazardous weather outlook, Aug 26, 3:09 AM CDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
309 AM CDT Thu Aug 26 2021

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-270815-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
309 AM CDT Thu Aug 26 2021

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Thunderstorm chances ramp up by later this afternoon into tonight,
mainly over northern into central Iowa. Storms will have the
potential to be strong to severe capable of producing damaging
wind gusts. Locally heavy rainfall is also a concern, but any
flash flooding threat should be mostly confined to urban areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periodic chances for thunderstorms continue through much of the
forecast. The threat for severe storms will continue into Friday
into Friday night along with the potentially for more heavy
rainfall in some areas. The severe weather potential becomes more
uncertain this weekend into next week.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed later today.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:03 AM CDTSpecial Weather StatementDMXAudubon, Calhoun, Carroll, Pocahontas, Sac42 min
Aug 26, 8:18 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Greene, Sac42 min
Aug 26, 8:55 AM CDTSpecial Weather StatementDMXAdair, Audubon, Dallas, Guthrie65 min
Aug 26, 9:18 AM CDTSpecial Weather StatementDMXBoone, Hamilton, Webster57 min
Aug 26, 10:02 AM CDTSpecial Weather StatementDMXDallas, Jasper, Madison, Polk, Warren43 min
Aug 26, 12:29 PM CDTSpecial Weather StatementDMXBoone, Story46 min
Aug 26, 1:46 PM CDTSpecial Weather StatementDMXDavis, Wapello44 min
Aug 26, 2:16 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Wapello44 min
Aug 26, 3:03 PM CDTFlood WatchDMXBlack Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 13 more16 hr

Nearby

Heat Advisories in Iowa, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.